# SDR ASAA0944160

- Difficulty date: December 15, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 49,921 hours, 27,944 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Part serial: 1685
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PUNCTURED RT SIDE APPROX. 16" FROM 88" FROM LOWER EDGE.  PREPPED PUNCTURED AREA AND REPAIRED AREA IAW B737 400 SRM 51 70 03 REP 2.
